ptenes

Publicações de Docentes

Publicações 1998

 

  1. doNASCIMENTO, A. S. . Stable Stationary Solutions Induced By Spatial Inhomogeneity Via Gama-Convergence. BOLETIM DA SOCIEDADE BRASILEIRA DE MATEMÁTICA, v. 29, n. 1, p. 75-97, 1998.
  2. doNASCIMENTO, A. S. . A Priori Estimate For Boundary Layer Thickness Via Viscocity Solution. COMPUTATIONAL AND APPLIED MATHEMATICS, v. 17, n. 2, p. 135-148, 1998.
  3. de OLIVEIRA, C. R. . A Proof Of The Dynamical Version Of The Bombieri-Taylor Conjecture. JOURNAL OF MATHEMATICAL PHYSICS, USA, v. 39, n. 9, p. 4335-4342, 1998.
  4. de OLIVEIRA, C. R. ; PELLEGRINO, G. Q. . Identical Particles And Strong Dynamical Localization On The Mobius Strip. PHYSICA A, Holanda, v. 235, p. 188-198, 1998.
  5. de OLIVEIRA, C. R. ; Maria C. de Toledo . Equivalence Of Some Quantum Stability Concepts. REPORTS ON MATHEMATICAL PHYSICS, POLONIA, v. 41, n. 2, p. 145-153, 1998.
  6. Izé, A. F. A comparison theorem for the analysis of the asymptotic behaviour and stability of neutral functional-differential equations. Dynam. Systems Appl. 7 (1998), no. 4, 553--560.
  7. PETRONILHO, G. . Regularity up to the boundary of solutions of the Dirichlet problem for certain degenerate elliptic equations. Portugaliae Mathematica, v. 55, n. 1, p. 25-37, 1998.
  8. PETRONILHO, G. . Global solvability on the torus for certain classes of operators in the form of a sum of squares of vector fields. Journal Of Differential Equations, v. 145, n. 1, p. 101-118, 1998.
  9. HIMONAS, A. A. ; PETRONILHO, G. . Global hypoellipticity for sums of squares of vector fields of infinite type. Matematica Contemporanea, v. 15, p. 145-155, 1998.
  10. HOUNIE, J. ; MALAGUTTI, P. . On the convergence of the Baouendi-Treves approximation formula. Communications in Partial Differential Equations, v. 23, p. 1305-1347, 1998.
  11. PERGHER, P. L. Q. . BORDISM OF TWO COMMUTING INVOLUTIONS. Proceedings of the American Mathematical Society, Providence, R.I. - USA, v. 126, n. 7, p. 2141-2149, 1998.
  12. PERGHER, P. L. Q. ; GONÇALVES, D. L. . Zp-COINCIDENCES FOR MAPS OF SPHERES INTO CW COMPLEXES. Kobe Journal of Mathematics, Japão, v. 15, p. 191-195, 1998.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905